Invariants of two dimensional projectively Anosov diffeomorphisms. (English) Zbl 1024.37021

The author defines invariants of two-dimensional projectivity Anosov diffeomorphisms. The author shows that the space of circles tangent to the invariant subbundle has a kind of Morse decomposition. The author proves that the homotopy type of its one point compactification is preserved under any homotopy of projectivity Anosov diffeomorphisms, and presents calculation of the invariants for some examples.


37D20 Uniformly hyperbolic systems (expanding, Anosov, Axiom A, etc.)
37B30 Index theory for dynamical systems, Morse-Conley indices
37C15 Topological and differentiable equivalence, conjugacy, moduli, classification of dynamical systems
37E30 Dynamical systems involving homeomorphisms and diffeomorphisms of planes and surfaces
Full Text: DOI


[1] Asaoka, M.: Invariants of two dimensional projectively Anosov diffeomorphisms and their applications. (Preprint). · Zbl 1124.37018
[2] Eliashberg, Y., and Thurston, W.: Confoliations. Amer. Math. Soc., Providence, RI (1998). · Zbl 0893.53001
[3] Katok, A., and Hasselblatt, B.: Introduction to the Modern Theory of Dynamical Systems. Encyclopedia of Math. and its Appl., vol. 54, Cambridge Univ. Press, Cambridge (1995). · Zbl 0878.58020
[4] Mitsumatsu, Y.: Anosov flows and non-Stein symplectic manifolds. Ann. Inst. Fourier, 45 (5), 1407-1421 (1995). · Zbl 0834.53031
[5] Noda, T.: Personal communication.
[6] Pujals, E., and Sambarino, M.: Homoclinic tangencies and hyperbolicity for surfaces diffeomorphisms. Ann. of Math., 151 , 961-1023 (2000). · Zbl 0959.37040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.